# SDR DALA2022040602319

- Difficulty date: April 4, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 59,266 hours, 41,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL FUSELAGE SKIN STA Y=1076 AND LONGERON 14 LH. SUMMARY OF NRC 00114: CRACK ON EXTERNAL FUSELAGE SKIN STA Y=1076 AND LONGERON 14 LH WAS REPAIRED PER ER/A 598251-14 REV. ORIGINAL / PRI REV. 0 AND PRI REV. 1, SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-598251 ADDED FOR AC 9504. (LP #2183872)
